# SDR SWAA2022030144945

- Difficulty date: January 16, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E PANEL 521JB IS CRACKED / REPAIRED AND APPLIED DECORATIVE FINISH TO L/H WING L/E PANEL 521JB OF LIGHT DISBOND OF EDGE STRIP (AS MARKED) IAW B737-800 SRM 57-41-01-2R-6 REV 65 AND B737 AMM 51-21-99-300-801 REV 67. A22088; A74378
